University Links: Home Page | Site Map
Covenant University Repository

Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 1992

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: I
Number of items: 1.

I

Iyase, S.A . (1992) On the Existence of Periodic Solutions of Certain Third Order Non-Linear Differential Equations with Delay. Journal of the Nigerian Mathematical Society, 11 (1). pp. 27-35.

This list was generated on Sat Jul 13 10:49:32 2024 WAT.